Conference CEU Total

4.0 CEsDay 1 — May 15, 2022
6.0 CEsDay 2 — May 16, 2022
0.5 CEsExhibits
10.5 CEsTotal

* Click on the session title for more information.

May 15, 2022

9:00am – 1:00pm Coding Workshop

ICD-10-PCS Root Operation Decision Making Process with Cases

This is an interactive coding workshop on advanced ICD-10-PCS coding where attendees will learn how to make decisions using cases. Attendees should have access to the 2022 ICD-10-PCS code set book or electronic files. Files are available here. Files required are:

– 2022 Code Tables and Index
– 2022 Official ICD-10-PCS Coding Guidelines

Objectives:

– Overview on audit fundamentals and sampling
– Hands-on audit samples
– Hands-on report writing
– Sample feedback session
– Troubleshooting and difficulties

4.0 hrs   Revenue Cycle Management   

May 16, 2022

8:30am – 9:30am General Session

Keynote “Healthcare Information Management is a Marathon”

Get ready to be encouraged, inspired, and motivated as you learn strategies to help stay motivated in the marathon of uncertainty to overcome adversity and achieve greater victory through the amazing story of Matt Jones. He went from being a three-time cancer conqueror to surviving a bone marrow transplant, relearning how to walk, and completing a marathon on every continent. From this talk, you will discover principles of staying motivated based on the latest research from Positive Psychology.

1.0 hrs   Evolving Topics   

9:35am – 10:35am General Session

We’re on a Mission: Empowering People to Impact Health, AHIMA Update

Coming soon!

1.0 hrs   Evolving Topics   

10:40am – 11:40am General Session

Let’s Audit- Pro-Fee Style!

This is an interactive action-packed webinar like never before- so buckle up! We will start with the idea of an audit and move through the sample, to audit the charts, creating the spreadsheet, writing the report, and finally delivering the results. In a webinar setting- we will be as interactive as possible, but the idea is to sharpen our pro-fee auditing skills as well as our written and oral provider communication skills.

Objectives:

– Overview on audit fundamentals and sampling
– Hands-on audit samples
– Hands-on report writing
– Sample feedback session
– Troubleshooting and difficulties

1.0 hrs   Revenue Cycle Management   

11:40am – 12:30pm

Lunch Break & Vendor Time

12:30pm – 1:30pm General Session

Cures Act, Information Blocking Rules

The 21st Century Cures Act Interoperability and Information Blocking Final Rule, released by the HHS Office of the National Coordinator for Health IT (ONC) in May of 2020, represents a paradigm shift in how health care providers, health information networks, and developers of certified health IT think about when and how to make electronic health information available. This presentation will break down the core components of the regulation, including background, regulated actors, key definitions, and the reasonable and necessary exceptions to information sharing. It will also discuss policies around enforcement, outline best practices for building a compliance plan, and review what we can expect in 2022 and beyond.

1.0 hrs   Health Law & Compliance   

1:35pm – 2:35pm General Session

Social Determinants of Health

This presentation will have the objective of introducing the topic of Social Determinants of Health (SDoH).  Attendees will be informed on specific initiatives around use of the data in individual states and other national initiatives.

1.0 hrs   Evolving Topics   

2:35pm – 3:00pm

Break & Vendor Time

3:00pm – 4:00pm General Session

Revenue Cycle and the HIM Role

This presentation will discuss the importance of the HIM role in all phases of the revenue cycle: beginning, middle and end. Several use case examples will be used to demonstrate the critical role the HIM professional plays throughout the Revenue Cycle.

1.0 hrs   Revenue Cycle Management   

4:00pm – 4:30pm

Vendor Time

Pin It on Pinterest

Share This